- -

Coreflectively modified continuous duality applied to classical product theorems

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Coreflectively modified continuous duality applied to classical product theorems

Mostrar el registro completo del ítem

Mynard, F. (2001). Coreflectively modified continuous duality applied to classical product theorems. Applied General Topology. 2(2):119-154. doi:10.4995/agt.2001.2145.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82002

Ficheros en el ítem

Metadatos del ítem

Título: Coreflectively modified continuous duality applied to classical product theorems
Autor:
Fecha difusión:
Resumen:
[EN] Several (old and new) results on stability of quotients (of various types) under product, on sequentiality of product of sequential spaces, on relationships between a topology and the upper Kuratowski convergence on ...[+]
Palabras clave: Product topology and product maps , Quotient , Sequential , Convergence
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.2145
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/2145
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem